Help Please - ED problemHi,
I am 32 years old and suffering from ED for last 15 years . I did very excessive masterbation since i was 12 - 13 years old. I read about few medicines and found my symptoms were matching with that of Agnus Castus Q . ( sexual abuse, etching in eyes,lazy ) . So i started taking Agnus castus Q 10 drops in water two times in a day. But the day i started it , i felt sharp decline in my sexual urge and sex drive , it killed it alomost completely. apart from that i felt headache in center of my head so i left it after 4 - 5 days . Now i feel i am at worse poisiton where i was before starting Agnus Cry . Kindly , help , pls suggest something to me. I am very depressed . I Shall be very thankful..
saransh8282 on 2009-11-06
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.